# SDR XJ2R2015102700001

- Difficulty date: October 27, 2015
- Submitted: October 27, 2015
- Operation: General aviation
- Filed by: Helicopter Accessory Service Inc, repair station XJ2R294L
- Aircraft: N181EH
- Make and model: Snias AS350B2
- Aircraft serial: 2680
- Aircraft time: 11,103 hours, 1 cycles
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Piston
- Part number: AXM28677
- Condition: Damaged
- Location: Servo
- Part time: 9,135 hours, 1 cycles
- Component: Servo, Dunlop, AC67244
- Component part number: 704A44831112
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROD END SIDE OF PISTON FACE WAS DAMAGED DUE TO MECHANIC NOT ALIGNING ROD END LOCK INTO PISTON LOCKS CORRECTLY.
